# SDR UPS97824322

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3642949
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION OUT OF LIMITS ON REAR MAIN SPAR STIFFENER LT W/W FWD O/B TOP AT BONDING POINT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 51-1-20D AND DWG 3642949.
